MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS A1CNOW+ PROFESSIONAL TEST KIT; CLINICAL CHEMISTRY ANALYZER
Model Number 3021
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that while evaluating the analyzer for use they noticed that when the results were displayed, the analyzer showed the results without a decimal point.There were no allegations of patient/user harm.The customer analyzer has not yet been returned for investigation at this time.Qc retention was evaluated and all tested analyzers had properly functioning displays.
 
Event or Problem Description
The customer reported that while evaluating the analyzer for use they noticed that when the results were displayed, the analyzer showed the results without a decimal point.There were no allegations of patient/user harm.

Brand Name
A1CNOW+ PROFESSIONAL TEST KIT
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN
MDR Report Key12252516
Report Number1836135-2021-00021
Device Sequence Number3681837
Product Code PDJ
UDI-Device Identifier00381933021011
UDI-Public(01)00381933021011(17)220516(10)2022739
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2022
Device Model Number3021
Device Catalogue Number3021
Device Lot Number2022739
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1